# SDR DALA1234730623

- Difficulty date: May 28, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 81,388 hours, 39,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31102
- Condition: Damaged
- Location: Bs 780 S2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION,  FOUND BURN MARK AT BS 780 STRINGER 2L BEYOND SRM ALLOWABLE DAMAGE LIMITS.    REPAIRED SKIN PER ERA 503929-14 REV ORIGINAL SECTIONS ONE AND TWO.
